Kodai Mathematical Journal

An extremal problem for subharmonic functions of $\mu_\ast \gt {1/2}$

Hideharu Ueda

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 4, Number 3 (1981), 457-479.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138036429

Digital Object Identifier
doi:10.2996/kmj/1138036429

Mathematical Reviews number (MathSciNet)
MR0641365

Zentralblatt MATH identifier
0489.31001

Subjects
Primary: 31A05: Harmonic, subharmonic, superharmonic functions
Secondary: 30C85: Capacity and harmonic measure in the complex plane [See also 31A15]

Citation

Ueda, Hideharu. An extremal problem for subharmonic functions of $\mu_\ast \gt {1/2}$. Kodai Math. J. 4 (1981), no. 3, 457--479. doi:10.2996/kmj/1138036429. https://projecteuclid.org/euclid.kmj/1138036429


Export citation

References

  • [1] BAERNSTEIN, II, A., Regularity theorems associated with the spread relation, J. d'Analyse Math. Vol. 31, (1977), 76-111.
  • [2] CARTWRIGHT, M. L., On the directions of Borel of functionswhich are regular and of finite order in an angle, Proc. London Math. Soc, 38 (1930), 503-541.
  • [3] CARTWRIGHT, M. L., Integral functions, Cambridge (1956).
  • [4] DRASIN, D., A flexible proximate order, Bull. London Math. Soc, 6, (1974), 129-135.
  • [5] DRASIN, D. AND SHEA, D. F., Asymptotic properties of entire functions extremal of the cosrip theorem, Bull. Amer. Math. Soc, 75 (1969), 119-122.
  • [6] DRASIN, D. AND SHEA, D. F., Convolution inequalities, regular variation and exceptional sets, J. d'Analyse Math., 29 (1976), 232-293.
  • [7] DRASIN, D. AND SHEA, D. F., Plya peaks and the oscillation of positive functions, Proc Amer. Math. Soc, 34 no. 2 (1972), 403-411.
  • [8] EDREI, A., A local form of the Phragmen-Lmdelof indicator, Mathematika, 17 (1970), 149-172.
  • [9] EDREI, A., Extremal problems of the cosp type, J. d'Analyse Math., 29 (1976), 19-66.
  • [10] EDREI, A. AND FUCIIS, W. H. J., Bounds for the number of deficient values of certain classes of functions, Proc London Math. Soc, 12 (1962), 315-344.
  • [11] GOLDBERG, A. A., On an inequality for logarithmically convex functions, (Ukrainian) Dopovidi Akad. Nauk. Ukrain. R. S. R. (1957), no. 3, 277-230.
  • [12] HAYMAN, W. K., Meromorphic functions (Oxford), (1964).
  • [13] HAYMAN, W. K. AND KENNEDY, P. D., Subharmonic functions, Academic Press (1976).
  • [14] HEINS, M., Entire functions with bounded minimum modulus, subharmonic functions analogues, Ann. of Math. (2), 49 (1948), 200-213.
  • [15] KJELLBERG, B., On the minimum modulus of entire functions of lower order less than one, Math. Scand., 8 (1960) 189-197.
  • [16] MILES, J. AND SHEA, D. F., An extremal problem in value distribution theory, Quart. J. Math. Oxford (2), 24 (1973), 377-383.
  • [17] MILES, J. AND SHEA, D. F., On the growth of meromorphic functions having at least one deficient value, Duke Math. J., 43, 1 (1976), 171-186.
  • [18] RADO, T., Subharmomc functions, Berlin, (1973).
  • [19] UEDA, H., On the minimum modulus of a subharmomc or an algebroid function of /**<l/2, Kodai Math. J. 4 (1981), 298-314.